MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURE COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURE COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TCF-295
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 03/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
 
Event or Problem Description
Healthcare professional reported left side exchange from textured to smooth due to the concerns of the product and capsular contracture baker grade unknown.The device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
 
Event or Problem Description
Device has been explanted.
 
Event or Problem Description
Healthcare professional additionally reported left side capsular contracture, baker grade iv.
 
Additional Manufacturer Narrative
Device evaluation; based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe as it is a medical event not related to the device.Anxiety-product/procedure: unable to observe as it is a medical event not related to the device.Additional observations: deformation device observed on the device.White particles observed on the device.
 
Event or Problem Description
Health care professional reported left side implant removal from textured to smooth due to the concerns of the product and capsular contracture baker grade unknown.Healthcare professional later confirmed capsular contracture baker grade iv.The device has been explanted.

Brand Name
INSPIRA TEXTURE COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key14017753
Report Number9617229-2022-04958
Device Sequence Number20405386
Product Code FTR
UDI-Device Identifier10888628031067
UDI-Public10888628031067
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2022
Device Model NumberTCF-295
Device Catalogue NumberTCF-295
Device Lot Number3062178
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer01/27/2023
03/10/2023
06/24/2023
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date02/15/2023
03/31/2023
07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight59 KG